Discussions that mention cialis

Cancer: Prostate board


Hi again everyone ,

i am pretty sure that 99% of this PC board used at one time or another ED oral meds by Dr. Order (IE Viagra Cialis and Levitra) on a regular basis to get things flowing.

since the last piece of news is and the new buzz is a side effect of hearing or vision loss,I was wondering if anyone on this board notice any changes , or worsen of vision or hearing due to usage.


I think being the primary users for those meds in our rehabalitation process , we can be a good scale for what is really going on, so any input will be appriciated.

Thanks again for your resposes...

Hope everyone is well

GB:) :)
I tried Cialis a little, but didn't like the nasal congestion with it.

My erections take a little longer to happen but they get here and last long enough, so I decided I didn't really need help.

I'm 21 days away from turning 51 and am 2 years 3 months post-RRP with nerves spared. Was diagnosed with high blood pressure 3 months ago and am on Benacar (40 mg) and Dynacirc (10 mg) for it. I've noticed even a little more difficulty achieving erection since going on those meds but it still happens.
[QUOTE=james_wv;3276884]I tried Cialis a little, but didn't like the nasal congestion with it.

My erections take a little longer to happen but they get here and last long enough, so I decided I didn't really need help.

I'm 21 days away from turning 51 and am 2 years 3 months post-RRP with nerves spared. Was diagnosed with high blood pressure 3 months ago and am on Benacar (40 mg) and Dynacirc (10 mg) for it. I've noticed even a little more difficulty achieving erection since going on those meds but it still happens.
I am Glad to hear you are progressing well ... that is encouraging and certainley a good thing not to be depended on ED meds ,
Thanks for your input keep it UP !!!
GB